Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Black stools, taking Folic, Domfy and Aciloc. What to do?

Hi Doc, I m 43 years of age. I have a black stool & went to hospital for check-up. I went into gastroscopy but they didnt see anything. The hospital told me that I will go anoter test called Mesenreric Angiography ito see. But that time my stools are OK since 4 days. Today I have a new stool in black again. Im taking up medecines like Folic. Ferros, Domfy, Vitamin C and Aciloc.Please advise what is the best to do, if I can do it herbal food or natural medecine will be much better as this is the first time I sufer like this.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

It is very good you have upper GI performed as Ferros you are taking can cause peptic ulcer. But it is quite often that Ferros causes black stools and there is nothing wrong in it. So I suggest you to stop taking Ferros and see if your stools color will turn normal. If so, this is the reason, if not, colonsocopy instead of CT angiography should be performed.

Hope this will help.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor